On some \(I\)-convergent sequence spaces defined by a compact operator and an Orlicz function

Main Article Content

V. A. Khan
Mohd Shafiq
Rami Kamel Ahmad Rababah

Abstract

In this article we introduce and study \(I\)-convergent sequence spaces \(\mathcal{S}^{I}(M)\), \(\mathcal{S} ^{I}_{0}(M)\) and \(\mathcal{S}^{I}_{\infty}(M)\) with the help of compact operator \(T\) on the real space \(\mathbb{R}\) and an Orlicz function \(M\). We study some topological  and algebraic properties and prove some inclusion relations on these spaces.

Article Details

How to Cite
Khan, V. A. ., Shafiq, M. ., & Rababah, R. K. A. . (2022). On some \(I\)-convergent sequence spaces defined by a compact operator and an Orlicz function. Journal of Advanced Studies in Topology, 6(1), 28–37. Retrieved from http://m-sciences.com/index.php/jast/article/view/170
Section
Research Articles